MathSciNet Relay Station
MathSciNet bibliographic data
MR2855285 30C55 (30C45)
Stanciu, Laura; Breaz, Daniel The univalence conditions for a family of integral operators. Ann. Funct. Anal. 2 (2011), no. 2, 42–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement